# SDR 9508566622

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE NR 2 PYLON INBOARD SKIN, NACELLE STA 174, NACELLE WL 151.  REPAIRED PER EA 66-098523.
